Research Repository

Convexity of finite sums

Sofo, Anthony (2009) Convexity of finite sums. Albanian Journal of Mathematics, 3 (1). pp. 43-48. ISSN 1930-1235

Full text for this resource is not available from the Research Repository.


Convexity and log convexity results are established for sums involving ratios of binomial coefficients. We utilize recent results in which integral identities have been given to represent sums involving ratios of binomial coefficients

Item Type: Article
Uncontrolled Keywords: ResPubID17629, convexity, log convexity, binomial coefficients
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0103 Numerical and Computational Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Related URLs:
Depositing User: VUIR
Date Deposited: 21 Nov 2011 05:16
Last Modified: 21 Nov 2011 05:18
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar